2021 Golf & Turf Industry Trade Show Sponsor/Exhibitor Info & Registration

January 13, 2021

It’s a Statement not a Question – ‘WOTS-UP!’

‘WCTA Online Trade Show & Unprecedented Presentations’ (WOTS-UP!) virtual event to take place Feb 10-11, 2021 via Zoom

Dear Turf Management Industry Suppliers and Service Providers,

On December 18th, we announced our new ‘WOTS-UP!’ virtual conference and trade show, taking place February 10-11, 2021 via Zoom.  Here’s some further information:

• WOTS-UP! is built around and greatly expands upon the originally scheduled Feb 11 WOW series webinar
• ~150+ Turf Managers from golf, sportsfields, schools and other sectors are expected to attend, possibly many more!  WCTA member delegates participate for free, non-members are invited to participate for $267+gst
• Delegate registration opens January 15
• An exciting speaker program will be complemented by a variety of turf management industry supplier and service provider presentations along with multiple ‘breakout rooms’ for delegates to visit during the event*
• Our AGM will take place after the final session on Feb 11

*Suppliers and service providers take note of that second last bullet. Opportunities to be involved with our education program are available like never before and we invite your participation in this unprecedented online conference and trade show:

• Featured Product Presentation – You Have Our Exclusive and Full Attention! (2 available - $2500):
     o 30 minutes to present your product/service to the entire delegation using the full power of Zoom Meetings
     o no competing / concurrent activities
     o premiere title event sponsorship included
• Sponsor presentations (12 available - $750 each, 2 for $1250):
     o 10 minutes to present your product/service to the entire delegation
     o no competing / concurrent activities
     o your logo in all marketing pre and post event
• Breakout rooms (20 available - $250 each):
     o a Zoom breakout room is your virtual trade show booth
     o delegates will be able to visit breakout rooms of their choosing between 11:10am and 1:00pm both days
     o your logo in all marketing pre and post event

Notes:
•  Space is limited!  Sponsor opportunities are offered on a first-come, first served basis starting immediately.  WCTA members and 2020 conference exhibitors will receive priority booking until end of business day Jan 22. 
•  Invoices will follow registration, payment due before Feb 10.
•  Supplier / sponsor personnel have full access to the event, we’ll ask for your staff list after you register.
•  Don’t worry if you haven’t used Zoom, it’s easy and we’ll provide coaching.

CLICK HERE for fillable pdf registration form
CLICK HERE for this notice in printable pdf format
CLICK HERE for exhibitor/sponsor frequently asked questions

SHOW PROGRAM

Wednesday, February 10th
10:00am             President's Welcome & Opening
10:10-10:40am  Keynote - Linda Edgecombe, Learning Edge Resources
                          'The Alive Workplace, Resilient Leadership in Crazy Times'
10:40-11:20am 10 minute sponsor presentations X 3 ($750 each or 2 for $1250)
                           Followed by 10 min breakout session (rooms open to 11:50am)
11:20-11:50am   Dale Overton, Overton Environmental
                          ‘Organic Matter Breakdown – How it Relates to Core Aeration'
11:50-12:30pm 10 minute sponsor presentations X 3 ($750 each or 2 for $1250)
                           Followed by 10 min breakout session (rooms open to 1:00pm)
12:30-1:00pm     Break – delegates visit any breakout room you want until 1:00pm
1:00-1:30pm       FEATURED PRODUCT INFORMATION SESSION
                           Grab the attention of everyone in attendance with this 30 minute
                           exclusive time slot to present your product / service using the full
                           power of Zoom - $2500
1:30-2:30pm       Andreas Wins-Purdy, BC Ministry of Environment
                           'IPM Act Compliance Report'
2:30pm               day 1 closes

Thursday, February 11th
10:00am             President's Welcome & Opening
10:10-10:40am   Bob Oppold, ISTRC
                           'title TBA'
10:40-11:20am   10 minute sponsor presentations X 3 ($750 each or 2 for $1250)
                            Followed by 10 min breakout session (rooms open to 11:50am)
11:20-11:50am    Dr. Jesse Benelli, Bayer
                            'Fungicide Chemistries'
11:50-12:30pm 10 minute sponsor presentations X 3 ($750 each or 2 for $1250)
                            Followed by 10 min breakout room session (rooms open to 1:00pm)
12:30-1:00pm      Break – delegates visit any breakout room you want until 1:00pm
1:00-1:30pm        FEATURED PRODUCT INFORMATION SESSION
                            Grab the attention of everyone in attendance with this 30 minute
                            exclusive time slot to present your product / service using the full
                            power of Zoom - $2500
1:30-2:00pm        Rob Au, BC Ministry of Environment
                            ‘Current Focus on IPM'
2:00-2:30pm        WCTA Annual General Meeting (members only)
2:30pm                day 2 closes

About the WCTA
Catering to the professional golf and sportsturf management industry, the WCTA is a nearly 700 member, inter-provincial, not-for-profit industry organization whose purpose is to promote the interchange of scientific and practical knowledge through education, discussion, research and to undertake advocacy relating to the care and management of turfgrass.  

The WCTA is proud to serve and support an inclusive range of professional turf management interests such as golf courses, school boards, municipalities, sod farms, nurseries, landscapers, lawn bowling greens, mechanics, horticulturists and industry suppliers/service providers.  

For further information, contact:

Jerry Rousseau, Executive Director
Western Canada Turfgrass Association
(604) 896-9282
EMAIL